Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Found red spots on penis skin after masturbating. What could it be?

hi i am a 23 year old male and after masterbating yesturday i had red dots under the skin apper thier small and only in 3 different spots on the shaft of my penis they dont hurt or bother me but they almost look like when you sleep wrong and you pinch your skin and you have a red spot or line from the blood being raised the next morning
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

The red small spots you found on your penis shaft after masturbation could be rashes which appeared after you became rude to your organ on excitement and it could be due to dryness.

Second, it is possible that your hands were not clean and there is possible allergic reaction.

Just keep it clean for two days and if no relief, you should consult a dermatologist.

Get well soon.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor